Question about bipolar disorder and conflicting emotions?!

Question: Question about bipolar disorder and conflicting emotions?
Diagnosed bipolar and on medications for 2 weeks now. Right now I feel complicated. I feel the way I do off meds like wanting to run around everywhere, jump around, anxiety however at the same time I don't have the energy to do it maybe from my medicine and I'm not getting sweaty and angry as i usually do when anxious. I can't describe it. Its like 2 seperate personalities conflicting with eachother although I am not at all implying I have split personality because that is not the case at all. Anyone have any insight into why I am feeling both ways at the same time? On 600mg Trileptal twice a day, 3mg Invega, and 50mg pristiq until i see my psychiatrist on the 12.


I have been on a lot of different meds and all I can say is not to invest a lot of time analyzing how you feel and think until the dust settles. As the neurotransmitters and receptors adjust many things happen but it is how you feel in 5-6 weeks that will tell the story on whether you have found the right recipe. Take it very easy, give yourself permission to goof-off - watch Lord of the Rings again for the 8th time. Good luck to you and keep up the good work here on Answers.

That does sound very confusing, but I've been there, as well. I am also bipolar and finding the right meds is hard work. And just because you find the right ones doesn't mean they'll stay the right ones. I'm going to need to have mine adjusted or changed or something because the relief I'd been feeling from my severe emotions was gone, and I got back into the same swing I'd always been in, which is unproductive and no good.

If you're going back in a couple weeks, hopefully your mood and feelings will have changed by then. If not, definitely discuss it with your dr and they'll change things around for you.

The consumer health information on is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 -   Terms of Use -   Contact us

Health Categories